# SDR ZZDA201649

- Difficulty date: August 17, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR JAMB CHANNEL, CRACKED.  ACCOMPLISHED DOOR JAMB CHANNEL REPLACEMENT PER B717 SRM 51-41-02.
